Skip to product information
1 of 1

Bunnasia

Coles Cold & Flu Pain Relief + Pe Decongesrant Capsules 20pk

Coles Cold & Flu Pain Relief + Pe Decongesrant Capsules 20pk

Regular price 490.000 VND
Regular price Sale price 490.000 VND
Sale Sold out

Low stock: 8 left

THIS MEDICINE MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INDICATIONS Coles Cold & Flu Pain Relief + PE Decongestant provides effective relief of: Headaches Body Aches & Pain Nasal Congestion Reduces fever. WARNINGS: Do not give to children under 12 years of age. Keep out of reach of children. See your doctor or pharmacist before taking this product if you have high blood pressure or heart problems or are taking anti-depressant medication. Phenylephrine Hydrochloride may cause sleeplessness in some people. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Adults: Keep to the recommended dose. Do not use this medicine for longer than a few days at a time unless advised to by a doctor. Children 12 years and over: Keep to the recommended dose. Do not use this medicine for longer than 48 hours at a time unless advised to do so by a doctor. Check with your doctor before use if you are pregnant or may become pregnant. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
View full details